# SDR ASAA2013071395589

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,745 hours, 7,987 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: S332T10038
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE FIRE DETECTION TEST, NR 2 ENGINE FIRE DETECTOR FAILED TO ILLUMINATE, LOOP B.  ACFT GROUNDED.  TSR ISSUED.  ACCOMPLISHED REF MPM CHAPTER 5, TABLE 3, ITEM 1. REPLACED LOWER FAN FIRE DETECTOR ASSY REF AMM 26-11-01-000-802 AND 26-11-01-400-802. REPLACED LT AND RT ENG FIRE DETECTOR ASSY REF MM 26-11-01-400-802.  REPLACED CORE FIRE DETECTION HARNESS MW0326 AND MW0325, REF TASK 26-11-02-000-802 AND 26-11-02-400-802. REPLACED UPPER FAN FIRE DETECTOR ASSY REF MM 26-11-01-000-802 AND 26-11-01-400-802. REPLACED ENGINE FAN FIRE DETECTION HARNESS MW0315 & MW0316 REF MM 26-11-02-000-801 & 26-11-02-400-801. OPS CK NORMAL, REF MM 26-11-00-710-801.
